Volume 48, pp. 227-242, 2018.

Approximations for von Neumann and Renyi entropies of graphs using the Euler-Maclaurin formula

Natália Bebiano, Susana Furtado, João da Providência, Wei-Ru Xu, and João P. da Providência

Abstract

There have been many attempts of understanding graph structures by investigating graph entropies. In this article we investigate approximations for von Neumann and Rényi-$\alpha$ entropies of paths and rings, using the Euler-Maclaurin summation formula. For $\alpha$ an integer, the approximations become exact, and, in general, the obtained estimates have a remarkable degree of accuracy.

Full Text (PDF) [449 KB]

Key words

entropy, graphs, Laplacian matrix, Euler-Maclaurin formula

AMS subject classifications

05C50, 81P45, 91A17

< Back